# SDR DALA2015071304343

- Difficulty date: May 17, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 47,502 hours, 17,513 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHOP REPAIR OF THRUST REVERSER, DAMAGE WAS FOUND ON INNNER SKIN AND HONEYCOMB.   MAINTENANCE REPAIRED IAW ERA 536754-14.
